# SDR FDEA202206281588

- Difficulty date: June 28, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 553   BEADED DOUBLER CRACKED. LEFT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 553   DOUBLER REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
